# SDR AALA20090930LGA01

- Difficulty date: September 29, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 64,500 hours, 34,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT ACCESSORY COMPARTMENT HAS BROKEN LENS.  REPLACED LENS FOR LIGHT AT AFT ACCESSORY COMPARTMENT.
